# SDR USAA0480517

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, AFT BILLIE BATH TUB FITTING TO BULKHEAD STA 1003, LONG 30, HAS AREAS OF CORROSION ON FORWARD INSIDE OF FITTING.  REMOVED DAMAGE, SPOT FACED FASTENER HOLES, TREATED AND PRIMED, SEALED AND APPLIED CORROSION INHIBITING COMPOUND IAW EA 5340-01132 AND EA 10588.
